Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 4, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 7, 2015, 12:42 PM CDT for Saint Charles County, Missouri. It took effect at Apr 7, 2015, 5:05 PM CDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2015, 12:42 PM CDT (17:42 UTC)
- In effect from
- Apr 7, 2015, 5:05 PM CDT
- Expired
- Apr 8, 2015, 11:44 PM CDT
- In force
- 31 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 20.21 ft at Apr 8, 2015, 12:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
472
WGUS43 KLSX 071742
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 PM CDT TUE APR 7 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following Creek in Missouri...
Dardenne Creek at
...St. Peters Missouri
.This Flood Warning is a result of excessive heavy rainfall this morning...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will continue to monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-081742-
/O.NEW.KLSX.FL.W.0004.150407T2205Z-150409T0444Z/
/DRCM7.1.ER.150407T2205Z.150408T0000Z.150408T0444Z.UU/
1242 PM CDT TUE APR 7 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Dardenne Creek at St. Peters
* from this afternoon to Wednesday evening.
* At 12:00 PM Tuesday the stage was 13.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: The Creek will Rise above flood stage by late this afternoon and
continue to rise to near 19.5 feet by this evening then fall below the flood
stage by tonight.
* Impact: At 20.0 feet...Outdoor exercise area at the St. Charles County Animal
Control begins flooding near this height.
* Impact: At 19.4 feet...Ball fields at Sports Center Park become flooded.
* Impact: At 19.2 feet...Lone Wolff Park begins flooding just south
of Main Street/Highway C, just west of St. Peters.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/08 04/09 04/10 04/11 04/12
Dardenne Creek
St. Peters 18.0 13.64 15.4 9.1 6.0 4.8 4.3
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$3 follow-up statements
050
WGUS83 KLSX 080159
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CDT TUE APR 7 2015
...The flood warning continues for the following creek in
Missouri...
Dardenne Creek at
St. Peters
.This Flood Warning is a result of 2-3 inches of rainfall earlier this morning...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-090159-
/O.EXT.KLSX.FL.W.0004.000000T0000Z-150409T0501Z/
/DRCM7.1.ER.150407T1953Z.150408T0100Z.150408T0501Z.UU/
859 PM CDT TUE APR 7 2015
The Flood Warning continues for
The Dardenne Creek at St. Peters
* Until late tonight.
* At 8:00 PM Tuesday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast: The river is forecast to crest near 20.0 feet late this evening and
then fall quickly back below flood stage around midnight tonight. Additional
heavy rainfall is possible in thunderstorms through Thursday which may yield
another future flooding event.
* Impact: At 20.0 feet...Outdoor exercise area at the St. Charles
County Animal Control begins flooding near this height.
* Impact: At 19.4 feet...Ball fields at Sports Center Park become
flooded.
* Impact: At 19.2 feet...Lone Wolff Park begins flooding just south
of Main Street/Highway C, just west of St. Peters.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/08 04/09 04/10 04/11 04/12
Dardenne Creek
St. Peters 18.0 19.66 15.4 9.1 6.0 4.8 4.3
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$292
WGUS83 KLSX 080301
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 PM CDT TUE APR 7 2015
...The flood warning continues for the following creek in
Missouri...
Dardenne Creek at
St. Peters
.This Flood Warning is a result of 2-3 inches of rain earlier this morning...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-090301-
/O.EXT.KLSX.FL.W.0004.000000T0000Z-150409T0657Z/
/DRCM7.2.ER.150407T1953Z.150408T0245Z.150408T0657Z.UU/
1001 PM CDT TUE APR 7 2015
The Flood Warning continues for
The Dardenne Creek at St. Peters
* Until late tonight.
* At 9:45 PM Tuesday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast: The creek is forecast to crest near 20.2 feet shortly before midnight
tonight and then fall back quickly below flood stage overnight tonight.
Additional rises back above flood stage are possible after any subsequent
heavy rainfall with thunderstorms through Thursday.
* Impact: At 20.0 feet...Outdoor exercise area at the St. Charles
County Animal Control begins flooding near this height.
* Impact: At 19.4 feet...Ball fields at Sports Center Park become
flooded.
* Impact: At 19.2 feet...Lone Wolff Park begins flooding just south
of Main Street/Highway C, just west of St. Peters.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/08 04/09 04/10 04/11 04/12
Dardenne Creek
St. Peters 18.0 20.00 15.9 9.3 6.4 4.9 4.4
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$241
WGUS83 KLSX 081214
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 AM CDT WED APR 8 2015
...The flood warning is cancelled for the following Creek in Missouri...
Dardenne Creek at
...St. Peters Missouri
THIS WARNING IS CANCELLED!
&&
MOC183-081244-
/O.CAN.KLSX.FL.W.0004.000000T0000Z-150409T0657Z/
/DRCM7.2.ER.150407T1953Z.150408T0540Z.150408T1034Z.UU/
714 AM CDT WED APR 8 2015
The Flood Warning is cancelled for
the Dardenne Creek at St. Peters.
* At 7:05 AM Wednesday the stage was 16.1 feet.
* Flood stage is 18.0 feet.
* The creek Level Fell below the flood stage at 5:34 AM Wednesday.
* Forecast: The water level will continue to trend downward.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/09 04/10 04/11 04/12 04/13
Dardenne Creek
St. Peters 18.0 16.15 9.3 6.4 4.9 4.4 4.1
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 7, 12:06 PM CDT, 36 minutes earlier.
Area forecast discussion, Apr 7, 12:06 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1206 PM CDT Tue Apr 7 2015 .UPDATE: Issued at 1205 AM CDT Tue Apr 7 2015 Robust convection near STL area during the morning has sent outflow boundary...which is now the effective boundary...well to the south of the early morning location of the synoptic front. Active convection to the southeast of STL will propagate out of our CWA by early afternoon, while southwest winds over western MO push the untouched, unstable air over the rain-cooled dome of air parked over the CWA. Believe this lift is responsible for the redevelopment west of STL and south of UIN attm, and think that a threat of scattered development will continue into the afternoon, especially over the east or northeast half of the CWA where the aforementioend lift should be greatest. Truett && .SHORT TERM: (Through Tonight) Issued at 343 AM CDT Tue Apr 7 2015 Starting to sound like a broken record, but once again, focus will be precip chances thru the period. Expect precip over the ern portions of the CWA to continue moving out of the area early this morning. Some isod SHRA, and perhaps TS, will be possible. However, main focus is expected to be the ongoing TSRA over wrn MO. Numerous mdl solns suggest this cluster of TSRA will lift enewd into the area this morning and build sewd late this morning, perhaps into the afternoon, as the LLJ veers. However, some question remains how far E and S these storms will propagate before dissipating as the LLJ weakens. As these storms dissipate, expect a lull this afternoon into the evening before the next round arrives. Some question remains as to where/when TSRA will initiate, but best chances shud be along the sfc boundary across the nrn portions of the CWA, tho any outflow boundaries may also help initiate storms. Have kept PoPs for tonight in the change range due to questions in boundary locations. Given the amount of elevated CAPE and deep shear available, a severe threat will exist with hail and winds as a primary threat. Little change in temps for today and tonight with continued trends twd warm guidance. Tilly .LONG TERM: (Wednesday through Monday) Issued at 414 AM CDT Tue Apr 7 2015 Not many changes from the prev forecast. Still a number of questions exist with upcoming system. A severe threat still exists on Wed during the late afternoon and overnight period. The greater threat still exists on Thurs as the cdfnt pushes thru the region. Mdl solns have changed slightly from yesterday. Mdls have sped up timing of fropa slightly, with bulk of precip expected to be E of the CWA by 06z Fri. Mdls now have upper trof remaining neutral as it approaches the region. Still, enuf CAPE and deep shear will exist to pose a severe threat. Please see the latest SPC day 2 and day 3 outlooks for the latest info as local thinking agrees with SPC. Mdl solns differ regarding timing of the next system Sat into Sun. Have low PoPs early to account for the GFS soln and trended twd higher PoPs where/when mdls are in better agreement. Otherwise, have continued warm trend thru Thurs despite the ample cloud cover expected. Cooler, but seasonal avg, temps are expected this weekend as a large sfc ridge settles into the area. Tilly && .AVIATION: (UPDATE) Issued at 1100 AM CDT Tue Apr 7 2015 For KSTL and KCPS: This is an unscheduled aviation AFD update. Based on what's happened upstream, as soon as the thunderstorms end at KSTL and KCPS there will likely be a short window (30 min or less) of fairly dense fog. Visibility will be much lower for people standing at ground level than at the elevated sensors. The fog will dissipate quickly once winds pick up behind the departing thunderstorm complex. Kanofsky && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 7, 4:13 AM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 413 AM CDT TUE APR 7 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 413 AM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING ACROSS PORTIONS OF CENTRAL AND EASTERN MISSOURI AS WELL AS NORTH CENTRAL AND SOUTHWEST ILLINOIS. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TONIGHT. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE..WITH LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA FROM WEDNESDAY AFTERNOON...THURSDAY...AND INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE WEDNESDAY NIGHT...AND AGAIN ON THURSDAY AND INTO THURSDAY NIGHT. THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY HAIL THAT THEY OBSERVE THROUGH TONIGHT. TILLY
In the hours before
Local storm report, Apr 7, 11:06 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL CASEYVILLE 38.63N 90.03W
04/07/2015 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
&&
DYELocal storm report, Apr 7, 11:36 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM HAIL DE SOTO 38.14N 90.56W
04/07/2015 E0.25 INCH JEFFERSON MO TRAINED SPOTTER
&&
FUCHSLocal storm report, Apr 7, 11:43 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 AM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM HAIL PARK HILLS 37.85N 90.53W
04/07/2015 M0.50 INCH ST. FRANCOIS MO 911 CALL CENTER
&&
FGLASSSpecial weather statement, Apr 7, 11:47 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1147 AM CDT TUE APR 7 2015 ILZ079-MOZ074-075-071730- RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO- 1147 AM CDT TUE APR 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR ST. FRANCOIS...STE. GENEVIEVE AND SOUTHWESTERN RANDOLPH COUNTIES UNTIL 1230 PM CDT... AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF DESLOGE...MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STE. GENEVIEVE... CHESTER... ROCKY RIDGE... WEINGARTEN... BLOOMSDALE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GLASS
Special weather statement, Apr 7, 11:57 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1157 AM CDT TUE APR 7 2015 ILZ069-070-074-071745- CLINTON IL-MARION IL-WASHINGTON IL- 1157 AM CDT TUE APR 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLINTON...NORTHEASTERN WASHINGTON AND MARION COUNTIES UNTIL 1245 PM CDT... AT 1157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF CARLYLE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CENTRALIA... SALEM... BOULDER... SHATTUC... IRVINGTON... WAMAC... CENTRAL CITY... SANDOVAL... FAIRMAN... ODIN... THIS STORM WILL AFFECT CARLYLE LAKE RECREATIONAL AREA. THIS STORM WILL IMPACT... INTERSTATE 57 FROM EXIT 109 TO EXIT 116. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GLASS
Local storm report, Apr 7, 12:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL PARK HILLS 37.85N 90.53W
04/07/2015 E0.70 INCH ST. FRANCOIS MO PUBLIC
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:59 AM CDT | Severe Thunderstorm Warning | LSX | Boone | 46 min |
| Apr 7, 5:34 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 56 min |
| Apr 7, 6:23 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 67 min |
| Apr 7, 7:06 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 54 min |
| Apr 7, 7:56 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 49 min |
| Apr 7, 8:42 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 48 min |
| Apr 7, 9:18 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 42 min |
| Apr 7, 9:26 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 49 min |
| Apr 7, 9:42 AM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 8 hr |
| Apr 7, 9:58 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 47 min |
| Apr 7, 10:03 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 42 min |
| Apr 7, 10:43 AM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 4 hr |
| Apr 7, 10:53 AM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 4 hr |
| Apr 7, 12:47 PM CDT | Flash Flood Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.